# SDR N6WA2013072101

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 27,120 hours, 19,669 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Grounding Strap
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUNDING CABLE ON PAX DOOR BROKEN.  R & R CABLE ASSY IAW AMM 52-11-15, OP'S CHECK GOOD AT THIS TIME.
